# SDR USAA001801

- Difficulty date: October 23, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED .125 INCH BY .125 INCH, STATION 757, STRINGER 21.  CORROSION LEVEL 1.  INSTALLED REPAIR ANGLE PER SRM 53-00-03 FIG 201.  (M)
